# SDR ABXA010031

- Difficulty date: February 2, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47608
- Aircraft time: 39,289 hours, 41,142 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910042503
- Condition: Corroded
- Location: Lt Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIXED VANE ON LEFT WING WAS CORRODED INTERNALLY.  MAINTENANCE INSPECTED AND REPLACED THE LEFT FIXED VANE IAW DC-9 MM.
